# SDR VNAA202409020007

- Difficulty date: July 13, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF BUSHINGS AND BEARINGS ON RH AILERON///CORROSION ON LUGS R1, R2, R5 AND R6.  RH AILERON LUGS R1, R2, R5 AND R6 WERE REPAIRED PER REO 670-57-61-237 REV - - NOTES F
